# SDR SWAA2025081198581

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8931L
- Make and model: Boeing 737-8
- Aircraft serial: 42593
- Aircraft time: 3,091 hours, 1,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PIECE OF REFLECTIVE STRIP MISSING ON FLOOR BY ROW 16ABC.   REPLACED REFLECTIVE STRIP AT 16ABC PER AMM 33-51-15. OPS CHECK GOOD
